Wright, NJ, Drew, JE and Mohr-Smith, M (2015) The Massive Star Population of Cygnus OB2. Monthly Notices of the Royal Astronomical Society, 449 (1). pp. 741-760. ISSN 1365-2966

[img]
Preview
Text
wright2015.pdf - Accepted Version

Download (1MB) | Preview
Item Type: Article
Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society © 2015. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Uncontrolled Keywords: stars, early-type, massive, open clusters and associations, individual, Cygnus OB2
Subjects: Q Science > QB Astronomy > QB460 Astrophysics
Divisions: Faculty of Natural Sciences > School of Physical and Geographical Sciences
Depositing User: Symplectic
Date Deposited: 02 Dec 2015 14:25
Last Modified: 10 Nov 2017 14:25
URI: http://eprints.keele.ac.uk/id/eprint/1261

Actions (login required)

View Item View Item